# SDR MALA000402

- Difficulty date: May 26, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK CARGO FLOORBOARD SUPPORT ANGLE BETWEEN THE CENTER AND LEFT SEAT TRACKS BETWEEN STA 640 AND STA 649 IS BENT.  MAINTENANCE INSTALLED SUPPORT ANGLE DOUBLER IAW 51-40-21, TOPCOATED REPAIR AREA.
